# SDR SWAA2022031180547

- Difficulty date: March 5, 2022
- Submitted: March 11, 2022
- Operation: Air carrier
- Aircraft: N7726A
- Make and model: Boeing 737*
- Aircraft serial: 33924
- Aircraft time: 52,740 hours, 28,333 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Position
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR SLIDE GIRT IS PROTRUDING OUT. / [01] REMOVED R1 DOOR SLIDE AS B737 AMM 25-66-01-400-803;[02] VERIFIED STEP 1.;[03] TUCKED R1 DOOR SLIDE GIRT AS PER B737AMM 25-66-01-400 -804;[04] VERIFIED STEP 3. OK TO INSTALL SLIDE.;[05] REINSTALLED R1 DOOR SLIDE AS PER B737 AMM 25-66-01-400-803;[06] VERIFIED STEP 5.
